I started training for comrades last year december...
Out of nowhere i started getting really itchy, its all over my body and its driving me crazy. The doc has prescribed all sorts of anti anxiety and antihistamine medication.I Found that allecet 180mg helped, but it took like an hour to start working and then i only stopped the itching for about 4 hours. I was then prescribed aterax 25mg which was like the miracle drug as it worked within half an hour and lasted up to 8 hours.
It came as a huge shock to me when they said a it had been discontinued do to the manufacturers being changed and they would need to get their products recertified.
If anyone knows of a medication to stop this itching, please let me know. I get so itchy that my skin swells up in red bumps. Its like as soon as one place stops it starts up somewhere else - it really is driving me crazy and of course its embarrassing to scratch all over when you're sitting in a meeting etc.
After extensive tests they noticed that my allergy count was high so they have confirmed that I am allergic to something.... they haven't been able to determine what that is yet. I want to post a photo so you can see but i dont know how...
I think I have the same thing. This came on all of a sudden and hasn't stopped itching. Doc says it is fungus and has put me on over the counter fungus ointment. It starts out itching bad and when I itch the spots it spreads. He says if you do scratch before you itch another spot wash your hands which can be spreading it. In some areas the itching make bumps arise. Man this itching sucks!!!!! If anyone knows a better treatment let me know.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.